It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 02-13-2013, 09:34 AM   #1
Junior Member
(female)
 
Join Date: Jan 2013
Location: Florida
Posts: 19
Fire girl HB User
Diarrhea.. Ugh!!

Does anyone get diarrhea from their PPI's? This is now the 3rd one and I'm always good for 3 to 4 weeks then the diarrhea kicks in and I can't even leave the house. Any ideas or suggestions? Getting really tired of it all! Thanks guys. :-)

 
Reply With Quote
Old 02-13-2013, 11:47 AM   #2
Senior Veteran
(female)
 
Join Date: Mar 2011
Location: Ireland
Posts: 3,195
solofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB User
Re: Diarrhea.. Ugh!!

Hi,
Are the PPIs doing their job for which they were prescribed.
If not and your sure it's them which are causing you Diareah then I would speak to your Dr about either doing without them or trying something else.

Solofelix.

 
Reply With Quote
Sponsors Lightbulb
   
Old 02-13-2013, 12:21 PM   #3
Member
(female)
 
Join Date: Feb 2013
Posts: 72
HateGERD HB User
Re: Diarrhea.. Ugh!!

Dear Fire Girl;

Diarrhea is a listed side effect of PPIs in general. What about switching to another brand?

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:42 PM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!